# SDR CA040621005

- Difficulty date: June 9, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,891 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 9738114304
- Part serial: 0556T
- Condition: Leaking
- Location: Hyd System
- Part time: 11,297 hours, 11,592 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE HYDRAULIC SWITCH (P/N 973.81.14.304) LEAKING FROM VENT HOLE. SIMILAR PROBLEMS FOUND WITH HIGH PRESSURE SWITCH (P/N 973.81.14.306).
